On a model class of boundary value problems of electrodynamics
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 663-673
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a16,
author = {Yu. A. Tuchkin and V. P. Shestopalov},
title = {On a model class of boundary value problems of electrodynamics},
journal = {Differencialʹnye uravneni\^a},
pages = {663--673},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a16/}
}
Yu. A. Tuchkin; V. P. Shestopalov. On a model class of boundary value problems of electrodynamics. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 663-673. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a16/